Discussions By Condition: Vasuclar conditions


Posted In: Vasuclar conditions 0 Replies
  • Posted By: Anonymous
  • June 30, 2006
  • 03:15 PM

Has anyone had a recurrance of a pe after stopping coumadin?
I had bilat PE and stopped coumadin after 8 months. I still get
out of breath just going up stairs at home. It seems to be getting worse
however my d-dimer level was neg.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?